# SDR ABXA020042

- Difficulty date: June 18, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 54,434 hours, 51,461 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 592480225
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17, STATION 389, WAS CRACKED APPROXIMATELY 3/4 INCH. REPAIRED LONGERON 17 IAW DC-9 SRM 53-02.
